# SDR DALA1129989858

- Difficulty date: April 6, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1108 L5r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON EXTERNAL DOUBLER REPAIR AT FUSELAGE SKIN BS 1108, L5R.  REMOVED EXISTING EXTERNAL DOUBLER IAW SRM 51-30-2, PG 1EA.   REPAIR DOUBLER, SRM 53-04, FIG 3A AND SRM 51-10-4, PARA 2.  TRIMMED OUT PYLON L/E INBD EDGE IAW SRM 53-04, FIG 3A, AND SRM 54-02.  TREATED AND PRIMED 1 EA REPAIR DOUBLER IAW SRM 53-04, FIG 3A INSTALLED 1 EA REPAIR DOUBLER IAW SRM 53-04, FIG 3A AND SRM 51-30-2, FIG 2.
